# SDR USAA2014123100004

- Difficulty date: December 30, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 61,987 hours, 23,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24C EMER LIGHT INOPERATIVE.  REPAIRED EMER LIGHT SEAT 24C.  OPERATIONS CHECKED NORMAL IAW MM 33-00.
